Top answers from doctors based on your search:
Disclaimer

how long does lamictal stay in your systemif i

A 24-year-old member asked:
Dr. Leila Wing
14 years experience Internal Medicine
Weeks: Depending on whether the medication is taken for mood disorders or neurologic/seizure disorders, the onset can take weeks. It's best to talk to your ... Read More
1
1 comment
5
5 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 33-year-old female asked:
Dr. Eric Weisman
36 years experience Neurology
Lamictal: needs to be slowly titrated to minimise the risk of Steven's Johnson Syndrome and other life threatening rashes (Toxic Epidermal Necrolysis) One typi ... Read More
2
2 thanks
Dr. Alan Ali
Dr. Alan Ali answered
32 years experience Psychiatry
Lamictal onset: For Mood stabilization, it is average of 1 month. For Seizures, it is much sooner.
Dr. Bennett Machanic
52 years experience Neurology
Response: Why are you taking Lamictal, and what benefits are being sought?
A 36-year-old female asked:
Dr. Marsha Davis
28 years experience Internal Medicine
It is effective : One onto after starting ant not affected by lamictal.
1
1 thank
A female asked:
Dr. Paul Garrett
40 years experience Radiology
Don't oversimplify: The simple answer to how fast Lamotrigine gets cleared may be not the whole story. Half of a single dose is gone in 33 hours, and half of the remainde ... Read More
A 46-year-old member asked:
Dr. Jay Bradley
18 years experience LASIK Surgery
Lamictal vision: Some patients experience visual changes when started on lamictal. If these changes persist, the patient should see an eye doctor and may have to cons ... Read More
2
2 thanks
A 35-year-old member asked:
Dr. Luis Villaplana
35 years experience Internal Medicine
LONG RUN MAYBE, IT: Depends on duration and dose.
2
2 thanks
A 26-year-old female asked:
Dr. Robert Kwok
33 years experience Pediatrics
Varies among people: Side effects from a medication can be rapid (as in an allergic reaction with hives), can occur after a few days, come after chronic use, or even occur ... Read More
A 33-year-old member asked:
Dr. Byron Law-Yone
55 years experience Psychiatry
A few days: You should always decrease dose of anti-seizure meds gradually. When you do so side effects if dose related should not last more than a few days.
A 61-year-old female asked:
Dr. Marsha Davis
28 years experience Internal Medicine
Don't suggest: You stop this important medication without medical advice. It can be stopped without tapering but if restarted must be slowly restarted again so be re ... Read More
2
2 thanks
A 50-year-old male asked:
Dr. Austina Cho
26 years experience Psychiatry
Speak w/ your Dr.: I am not sure what dose of Latuda (lurasidone) you are taking, but it may have to be raised if you are not experiencing a response after an adequate d ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month